# SDR SCNA20250429140

- Difficulty date: January 23, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bungee Cylinder
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER AFT MOUNT, THE AFT FORWARD BUSHING HAS PLATING WORN.  REMOVED THE RH REAR UPPER FWD BUSHING, IAW EAR# 08 RESPONSE STEP 1, PER SB 737-55-1074 REV 2: JULY 21, 2017. PERNAMENT REPAIR - PART 3.  INSPECTED THE JOINT, IAW EAR#08 RESPONSE STEP 2, PER SB 737-55-1074 REV 2: JULY 21, 2017. PART 3 - PERNAMENT REPAIR, STEP 17. CORROSION NOTED.
